# SDR AALA202104059042

- Difficulty date: April 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253N
- Aircraft serial: 9550
- Aircraft time: 1,493 hours, 461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ASSEMBLY AT SEAT 22C NEEDS REPAIR. REINSTALLED EMERGENCY LIGHT ASSEMBLY COVER IAW AMM 33-51-13, OPS CHECK GOOD.
